Jump to content

Photo

Differin 0.1% + Tetralysal 300Mg (Occasional Pictures)

differin tetralysal male

11 replies to this topic

#1 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 14 January 2014 - 04:16 PM

Soo.. I've been posting my progress so far in a blog but obviously, this is a much better place to post! To summarise so far... Had fairly clear skin until about 2 months ago when my face exploded. Lots of PIH on my right cheek especially (picture) with a few large spots still around (and appearing! neutral.gif  ) 

 

Feel free to share any experiences whilst I update. (Should be fairly regular to be honest)

Attached Thumbnails

  • IMG_1297 (2).JPG

Edited by BumpyNuisances, 14 January 2014 - 04:17 PM.


#2 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 16 January 2014 - 04:06 PM

I'm gonna make this a weekly progress report simply because I feel a better overall view of progress will be achieved. As for today, there has been little change in situation except for the previous mentioned spots calming down



#3 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 19 January 2014 - 03:06 PM

So the first of my Sunday updates (most suitable time for me to write an update). My skin is improving overall from my previous post (spots have gone down significantly), I don't really pick my spots but they leave marks regardless :(.

However, (There's probably always going to be a 'however' or 'but' in these posts) I have another HUGE inflamed whitehead forming on my cheek. It's quite painful but I can only hope that it clears up quickly. 

 

The differin after applying can leave skin feeling very dry but I don't moisturise it because I feel like it could interfere with it? I don't really know, it's something I'll have to look into! 

Hope everyone is seeing the progress they want!



#4 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 31 January 2014 - 03:42 AM

I have been away for the past few days so I haven't been able to update. I've had a minor breakout on my chin and a larger spot has appeared on my temple but an huge overall improvement since starting this course. I'm quite worried about the results once I come off the antibiotics though, also about dealing with the PIH. The situation has barely changed :(



#5 UsedToBe

UsedToBe

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 08-October 13

Posted 02 February 2014 - 01:44 PM

differin helps with the marks. just continue using it and the marks would go away faster than usual. i used it before.

#6 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 09 February 2014 - 03:44 PM

Time for another update. I have been prescribed another month of tetracycline so I can hopefully postpone my fear about coming off the antibiotics for now.

I've got one brand new spot is brewing right on the bridge of my nose and it feels like it's going to be a big one. I've got a few more whiteheads but they take very little time to disappear and since I refuse to pick them hopefully it won't leave PIH.

Speaking of PIH, I feel as though zero progress has been made since that first picture so I'll post an update next week for comparison :(



#7 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 17 February 2014 - 02:11 PM

Ahhh! Bad news, I have another whitehead showing up on my nose. With a feeling of spots brewing near my mouth and along my jawline angry.png . So so annoyed. Going to press on anyway with the treatment. Have a feeling that the PIH has started to fade, but it's still very prominent :(. It's a bad week folks but let's hope I get through it



#8 .JacktheLad.

.JacktheLad.

    sex drugs and sausage rolls

  • Veteran Members
  • Posts & Likes
    Posts: 1,605
    Likes: 33
About Me
  • Gender:Male
  • Location:UK
  • Joined: 24-August 09

Achievements

     

Posted 27 February 2014 - 04:39 PM

hey, you could benefit from a regime bud. 

 

something like a gentle cleanser, oil free moisturiser and spf. 

 

it will help a lot or at least should do, apply differin in the pm after the moisturiser and go to bed. dry skin will cause the skin to produce more oils


My Regimen.. accutane

 

http://peterperfectm.../09/25/the-why/


#9 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 02 March 2014 - 10:02 AM

Currently:

 

In the mornings, I use Simple moisturising face wash, La Roche Posay Effaclar Duo and No7 energising moisturiser with spf15.

 

Then in the PM I use the same face wash with a thin layer of differin. I do occasionally use an exfoliant though (About once a week)

 

I think I'm starting to plateau and I believe this is as clear as I will ever get. I actually thought about only posting when something significant happens because at the minute it's the occasional large whitehead and little smaller ones forming. This is something I can live with if my skin wasn't so prone to PIH 



For example when I come off tetralysal next month D:



#10 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 12 March 2014 - 02:44 PM

IMG 1379
Album: Progress
2 images
0 comments

IMG 1379

Sooo I promised the photos and here is my progress after 3 months. To be honest, it's very disheartening but well see for yourself...
 



#11 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 07 April 2014 - 03:29 PM

So update, 4 weeks after I have stopped antibiotics but continued with differin. Little whiteheads forming is becoming a lot more common and I've currently picked up quite a big 'un. Sooooo frustrating, I'm gonna stick it out for a couple more weeks before I head to the doctors to see what can be done :( 

 

Keep you posted (infrequently but posted nonetheless). Hope your journey's are going well :)



#12 BumpyNuisances

BumpyNuisances

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Blog Entries: 4
    Likes: 4
About Me
  • Joined: 11-January 14

Posted 26 April 2014 - 11:59 AM

So six months on from the start of my treatment....

 

I've been on differin for 6 months and off antibiotics for one month.

 

Honestly, differin hasn't made a huge difference, I'm still consistently breaking out and since every single spot leaves a red mark. It's not great. My acne has even started spreading to my chest which has always been clear before I took the antibiotics. Have they just made it even worse!?!?! :( neutral.gif 

Think I'll have to book an appointment with my doctor to see what else is on offer 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users